MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. SENSOR ENLITE MMT-7008A; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND

MEDTRONIC PUERTO RICO OPERATIONS CO. SENSOR ENLITE MMT-7008A; ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Model Number MMT-7008A
Medical Device Problem Code Calibration Problem (2890)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/31/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Inspected 1 opened/used sensor and found sensor broken sensor.Broken part still attached to sensor base.Unable to confirm customer received sensor damage due to customer returned opened/used.
 
Event or Problem Description
The customer reported via phone call that the sensor had change sensor alert.The customer¿s blood glucose was 115 mg/dl.The sensor will be returned for analysis.

Brand Name
SENSOR ENLITE MMT-7008A
Common Device Name
ARTIFICIAL PANCREAS DEVICE SYSTEM, THRESHOLD SUSPEND
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
ceiba norte ind. park #50 road
juncos 00777 -386
MDR Report Key7916914
Report Number2032227-2018-34584
Device Sequence Number16378892
Product Code OZO
UDI-Device Identifier20643169646432
UDI-Public(01)20643169646432(017)20180228
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/28/2018
Device Model NumberMMT-7008A
Device Catalogue NumberMMT-7008A
Device Lot NumberHG21GYR
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/16/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/07/2018
Initial Report FDA Received Date09/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age51 YR
Patient Weight200